# SDR SWAA2014090831675

- Difficulty date: August 26, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 50,879 hours, 29,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UNDER SEAT TRACK ASSEMBLY TOP FASTENER BEAM HOLE VERTICAL FLANGE CRACKED AT BS 727B, RBL 46.5.  REPAIRED TRACK IAW EA.
